# SDR MALA020470

- Difficulty date: August 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 520831
- Part serial: F9615334
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE ON FLIGHT 3566, YELLOW HYDRAULIC LIGHT TEMP ILLUMINATED.  MAINTENANCE REPLACED AC PUMP IAW AMM 29-20-11 AND REPLACED YELLOW ISOLATION VALVE.  OPS AND LEAK CHECKS, NO DEFECTS NOTED.
